# SDR 99ZZZX506

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74972
- Make and model: Piper PA-31-350
- Aircraft serial: 317305123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 12H214
- Condition: Failed
- Location: Rt Mlg
- Component: 4550402
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION FOR LANDING, RIGHT MAIN GEAR LIGHT DID NOT ILLUMINATE.  CYCLED GEAR, NO HELP.  FLY-BY TOWER AND GEAR APPEARED TO BE DOWN AND LOCKED.  LANDED WITHOUT INCIDENT.  DOWNLOCK SWITCH REPLACED AND GEAR RETRACTION ACCOMPLISHED. SUBMITTER RECOMMENDED REPLACING THE GEAR SWITCHES EVERY TWO YEARS AND SIMULTANEOUSLY WITH GEAR REPLACEMENT.
